# SDR HEEA968543

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: 10541488
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS ON COLLARS AND ON INTERIOR OF COLLARS. REPLACED WITH SERVICEABLE CONTROL TUBE.
